# SDR UHLA2010032300026

- Difficulty date: March 23, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 13,677 hours, 7,406 cycles
- System (JASC): 3251 · Steering Unit
- Part: Module
- Part number: 1855A000003
- Part serial: 000459
- Condition: Unserviceable
- Location: Nlg Steering
- Part time: 6,526 hours, 3,864 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RECEIVED "STEER FAIL" MESSAGE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MAINTENANCE RESET MAU 2 IAW FIM 32-53-00-810-818-A. SI 325012 TO REPLACE THE STEER CONTROL MODULE WAS COMPLIED WITH 3/25/10.
